# SDR SWAA2016071153644

- Difficulty date: June 6, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6545819
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RT SIDE WEB CRACKED BETWEEN BS 247 - 248, RBL 16.  REPAIRED THE WEB IAW SRM.
